Institut für Mathematik

Publikationen

Publikationen

A. Beliakova, K. Habiro
A categorification of the ribbon element in quantum sl(2) (2021)
PDF springer.com

A. Beliakova, E. Gorsky
Cyclotomic expansions for glN knot invariants via interpolation Macdonald polynomials (2021)
Arxiv.org

A. Beliakova, K. Hikami
Non-semisimple invariants and Habiro series
to appear in Topology & Geometry: Special Issue Dedicated to Vladimir G. Turaev, EMS Publishing House, Berlin (2021)    Arxiv.org

A. Beliakova, K. Putyra, S. Wehrli
Quantum Link Homology via Trace Functor I
Inventiones mathematicae, Volume 215, Issue 2 (2019), pp. 383–492 PDF  

A. Beliakova, M. Hogancamp, K. Putyra, S. Wehrli
On the functoriality of sl(2) tangle homology, (2019)
PDF Arxiv.org

A. Beliakova, Ch. Blanchet, N. Geer
Logarithmic Hennings invariants for restricted quantum SL(2)
Algebraic & Geometric Topology 18 (2018), pp. 4329-4358 PDF   Archiv.org

A. Beliakova, Ch. Blanchet, A. Gainutdinov
Modified trace is a symmetrised integral
Selecta Math. PDF   Arxiv.org

A. Beliakova, Ch. Blanchet, E. G. Contreras
Spin Modular Categories
Quantum Topology, Volume 8, Issue 3 (2017), pp. 459–504 PDF  

A. Beliakova, K. Habiro, A. Lauda, B. Webster
Current algebras and categorified quantum groups
J. Lond. Math. Soc. (2) 95 (2017), no. 1, pp. 248-276 PDF  

A. Beliakova, K. Habiro, A. Lauda, M. Zivkovic
Trace decategorification of categorified quantum sl(2)
Math. Annalen 367 (2017), no. 1-2, 397-440 PDF  

A. Beliakova, K. Habiro, A. Lauda, B. Webster
Cyclicity for categorified quantum groups
Journal of Algebra, Volume 452 (2016), pp. 118-132 PDF  

A. Beliakova, Z. Guliyev, K. Habiro, A. Lauda
Trace as an alternative decategorification functor
Acta Mathematica Vietnamica: Volume 39, Issue 4 (2014), Page 425-480 PDF  

A. Beliakova, B. Cooper
Steenrod Structures on Categorified Quantum Groups
Fund. Math. 241 (2018), pp.179-207 PDF  

A. Beliakova, A. Lauda
Categorified quantum sl(2) is an inverse limit of flag 2-categories
Transformation Groups: Volume 19, Issue 1 (2014), Page 1-26 PDF  

A. Beliakova, Q. Chen, T. Le
On the integrality of Witten-Reshetikhin-Turaev 3-manifold invariants
Quantum Topology, Volume 5, Issue 1 (2014), pp. 99–141 PDF  

A. Beliakova, M. Khovanov, A. Lauda
A categorification of the Casimir of quantum sl(2)
Advances in Mathematics, Volume 230, Issue 3 (2012), 1442-1501   

A. Beliakova, T. Le
On the unification of quantum 3-manifold invariants
Introductory Lectures on Knot Theory (L. H. Kauffman, S. Lambropoulou, S. Jablan, J. H. Przytycki, eds.), vol. 46, World Scientific, New Jersey-London-Singapore-Beijing-Shanghai-Hong Kong-Taipei-Chennai (2012), pp. 1-21 PDF  

A. Beliakova, I. Bühler, T. Le
Unified SO(3) quantum invariant for rational homology 3-Spheres
Inventiones, Volume 185, Issue 1 (2011), Page 121-174 PDF  

A. Beliakova, E. Wagner
On link homology theories from extended cobordisms
Quantum Topol. 1 (2010), 379–398 PDF  

A. Beliakova
On simplification of combinatorial link Floer homology
Journal of Knot Theory Ram., Oberwolfach Proceedings 3 (2010) 1-19 PDF  

A. Beliakova, Ch. Blanchet, T. Le
Unified quantum invariants and their refinements for homology 3-spheres with 2-torsion
Fund. Math., 201 (2008) 217-239 PDF  

A. Beliakova, S. Wehrli
Categorification of the colored Jones polynomial and Rasmussen invariant of links
Canad. J. Math., 60 (2008) 1240-1266 PDF  

A. Beliakova, T. Q. Le
Integrality of quantum 3-manifold invariants and rational surgery formula
Compositio Mathematica, vol. 143, Issue 06 (2007), 1593-1612 PDF  

A. Beliakova
Geometric construction of spinors in orthogonal modular categories
Alg. & Geom. Topology, vol. 3 (2003), 969-992 PDF  

A. Beliakova, Ch. Blanchet
Modular categories of types B, C and D
Comment. Math. Helv., vol. 76 (2001), 467-500 PDF  

A. Beliakova, Ch. Blanchet
Skein construction of idempotents in Birman-Murakami-Wenzl algebras
Math. Annalen, vol. 321 (2001), 347-373 PDF  

A. Beliakova, N. Habegger
The Casson-Walker-Lescop invariant as a quantum 3-manifold invariant
J. of Knot Theory and its Ramifications, vol. 9 (2000), 459-470 PDF  

A. Beliakova, A. Schumakovich
Aufloesung mathematischer Knoten,
Uni Nova, vol. 87 (2000), 45-50 PDF  

A. Beliakova
Refined invariants and TQFT's from Homfly skein theory
J. of Knot Theory and Its Ramifications vol. 8 (1999), 569-587 PDF  

A. Beliakova
Spin topological quantum field theories
Int. J. of Math. vol. 9 (1998), 129-152 PDF  

A. Beliakova, B. Durhuus
On the relation between two quantum group invariants of 3-cobordisms
J. Geom. Phys. vol. 20 (1996), 305-317 PDF  

A. Beliakova, B. Durhuus
Topological quantum field theory and invariants of graphs for quantum groups
Comm. Math. Phys. vol. 167 (1995), 395-429 PDF  

A. Beliakova, S. Wehrli
Categorification of the colored Jones polynomial and Rasmussen invariant of links
PDF

A. Beliakova, Ch. Blanchet, T. Le
Laplace transform and universal sl_2 invariants
PDF